Hello Eve... Welcome to Anxiety Zone! My name is Chuck, and I am one of the Global Moderators here on the site.
You are now a member of our community, where you will find support and advice from other members in similar situations. It's always nice to find someone else who understands, and to know you're not alone.
We have sections in the forum that address specific concerns, so feel free to post or start a new topic in the section that best fits your situation. Feel free to explore the rest of the forum. You may find the other topics helpful, and you may be able to offer advice or support to someone else.
We also have a chat room for members over the age of 18. Once you have made three meaningful posts, you will be allowed access to the chat room.
Eve, Zoloft is classified as a selective serotonin reuptake inhibitor (SSRI). SSRI anti-depressants have a history of decreasing one's sex drive throughout treatment. I am on Celexa (Citalopram), which is another SSRI anti-depressant. All of my start-up side effects have long ago left me, but there is no doubt that my sex drive is diminished. Much of this I find I can counteract with my own mind/thoughts.
There is evidence too that long term use of SSRI anti-depressants can cause some memory loss. There was a time that I thought this was affecting me in this manner, but I think that I was focusing more on when I would forget something, and wondering if the anti-depressant therapy was causing it. In reality, I don't think I am anymore forgetful on the Celexa, as before I started it. And my quality of life has improved dramatically on Celexa, so I have no intention of going off of it.
Early on in treatment, I had the "switching" on and off of different emotions, such as anxiety and depression, but I have found that over time, this is no longer happening.
Again, welcome to Anxiety Zone, Eve. The very best to you!... Chuck